MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B4018
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone has an additional phone (b)(6).Received two used b4018 4-way high flow stopcock connected to each other for inspection.At the connection of the male luer to the female luer there was a crack and crazing observed.The reported complaint of a crack and subsequent leakage can be confirmed.The probable cause is due to environmental stress cracking during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a 4-way high flow stopcock w/rotating luer.The report stated that there has a leaking and crack in product.The impact of the problem is serious.The frequency of problem was first time, and the location of sample was in their department.The customer stated that the fault occurred during infusion or while in use with patient.The leak¿s exact location on tubing was stopcock to stopcock.The infusing was fluid and medications, vasopressors.The tubing was replaced once the leak was identified.There were no visible cracks, and the connection was good, but it was leaking on the bed.There was patient involvement and there was no patient harm or adverse event.

Brand Name
4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20081280
Report Number9617594-2024-01219
Device Sequence Number20723245
Product Code FMG
UDI-Device Identifier00887709008694
UDI-Public(01)00887709008694(17)281001(10)13781156
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB4018
Device Lot Number13781156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VASOPRESSORS, MFR UNK.
Patient SexUnknown